# SDR C2XA98IA128

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12007089003
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOOR SUPPORT WAS FOUND TO BE CRACKED AT FRAME 13.  MAINTENANCE PERFORMED A SPLICE REPAIR IAW EMB120 SRM 51-21-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
